Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Connes amenability-like properties

Tom 220 / 2014

Amin Mahmoodi Studia Mathematica 220 (2014), 55-72 MSC: Primary 22D15, 43A10; Secondary 43A20, 46H25, 47B47. DOI: 10.4064/sm220-1-3

Streszczenie

We introduce and study the notions of $w^*$-approximate Connes amenability and pseudo-Connes amenability for dual Banach algebras. We prove that the dual Banach sequence algebra $\ell ^1$ is not $w^*$-approximately Connes amenable. We show that in general the concepts of pseudo-Connes amenability and Connes amenability are distinct. Moreover the relations between these new notions are also discussed.

Autorzy

  • Amin MahmoodiDepartment of Mathematics
    Central Tehran Branch
    Islamic Azad University
    Tehran, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek